Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$ c_0$-subspaces and fourth dual types

Author: Vasiliki A. Farmaki
Journal: Proc. Amer. Math. Soc. 102 (1988), 321-328
MSC: Primary 46B20,; Secondary 46B10
MathSciNet review: 920994
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a separable Banach space $ X$, we define the notion of a $ {c_{0 + }}$-type on $ X$ and show that the existence of such a type is equivalent to the embeddability of $ {c_0}$ in $ X$. All these types are weakly null and fourth dual (i.e. of the form $ \tau (x) = \left\Vert {x + g} \right\Vert$ for $ g \in {X^{****}}$). We define the $ {l^{{l^ + }}}$-dual types on $ X$ (these are generated by sequences in $ {X^{**}}$) and prove that they coincide with the fourth dual types on $ X$. We also prove that $ {c_{0 + }}$-types are fourth dual types.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20,, 46B10

Retrieve articles in all journals with MSC: 46B20,, 46B10

Additional Information

Keywords: Types on Banach spaces, $ {c_{0 + }}$-types, weakly null types, $ {l^{{l^ + }}}$-dual types, fourth dual types, generation of types, isomorphic embedding
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society